Advanced search
Start date
Betweenand

Márcia Cristina Anderson Braz Federson

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

BS in Mathematics from Universidade Presbiteriana Mackenzie (1988), master and doctos degrees in Mathematics from the Universidade de São Paulo (1993 and 1998). Full Professor at the Instituto de Ciências Matemáticas e de Computação of the Universidade de São Paulo. Areas of interest include non-absolute Kurzweil-Henstock Integration Theory, Generalized Ordinary Differential Equations, Integral Equations and Functional Differential Equations. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 23, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (28)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications29
Citations219
Cit./Article7.6
Data from Web of Science

FEDERSON, M.; MESQUITA, J. G.. AVERAGING PRINCIPLE FOR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH IMPULSES AT VARIABLE TIMES VIA KURZWEIL EQUATIONS. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 26, n. 11-12, p. 1287-1320, . Web of Science Citations: 2. (08/02879-1)

MONTEIRO, GISELLE A.; TVRDY, MILAN. GENERALIZED LINEAR DIFFERENTIAL EQUATIONS IN A BANACH SPACE: CONTINUOUS DEPENDENCE ON A PARAMETER. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 33, n. 1, SI, p. 283-303, . Web of Science Citations: 17. (10/52215-2)

BONOTTO, E. M.; FEDERSON, M.. Poisson stability for impulsive semidynamical systems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 71, n. 12, p. 6148-6156, . Web of Science Citations: 22. (08/02879-1)

BONOTTO, E. M.; GIMENES, L. P.; FEDERSON, M.. Oscillation for a second-order neutral differential equation with impulses. Applied Mathematics and Computation, v. 215, n. 1, p. 1-15, . Web of Science Citations: 7. (08/02879-1)

FEDERSON, M.; GRAU, R.; MESQUITA, J. G.. Prolongation of solutions of measure differential equations and dynamic equations on time scales. Mathematische Nachrichten, v. 292, n. 1, p. 22-55, . Web of Science Citations: 2. (13/22050-0)

AFONSO, S. M.; BONOTTO, E. M.; FEDERSON, M.; GIMENES, L. P.. Stability of functional differential equations with variable impulsive perturbations via generalized ordinary differential equations. BULLETIN DES SCIENCES MATHEMATIQUES, v. 137, n. 2, p. 189-214, . Web of Science Citations: 13. (08/04159-6, 10/08994-7, 08/02879-1)

FEDERSON, MARCIA; MESQUITA, JAQUELINE G.; SLAVIK, ANTONIN. Measure functional differential equations and functional dynamic equations on time scales. Journal of Differential Equations, v. 252, n. 6, p. 3816-3847, . Web of Science Citations: 46. (10/12673-1, 10/09139-3)

BOHNER, MARTIN; FEDERSON, MARCIA; MESQUITA, JAQUELINE GODOY. Continuous dependence for impulsive functional dynamic equations involving variable time scales. Applied Mathematics and Computation, v. 221, p. 383-393, . Web of Science Citations: 7. (10/12673-1, 11/51745-0, 10/09139-3)

MESQUITA, JAQUELINE GODOY; SLAVIK, ANTONIN. Periodic averaging theorems for various types of equations. Journal of Mathematical Analysis and Applications, v. 387, n. 2, p. 862-877, . Web of Science Citations: 11. (10/12673-1)

FEDERSON, M.; GYORI, I; MESQUITA, J. G.; TABOAS, P.. A Delay Differential Equation with an Impulsive Self-Support Condition. Journal of Dynamics and Differential Equations, v. 32, n. 2, p. 605-614, . Web of Science Citations: 0. (13/17104-3, 17/13795-2, 14/04732-9)

BONOTTO, E. M.; BORTOLAN, M. C.; CARABALLO, T.; COLLEGARI, R.. Upper and Lower Semicontinuity of Impulsive Cocycle Attractors for Impulsive Nonautonomous Systems. Journal of Dynamics and Differential Equations, v. 33, n. 1, . Web of Science Citations: 1. (16/24711-1, 14/20691-0)

DEMUNER, D. P.; FEDERSON, M.; GUTIERREZ, C.. THE POINCARE-BENDIXSON THEOREM ON THE KLEIN BOTTLE FOR CONTINUOUS VECTOR FIELDS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 25, n. 2, p. 495-509, . Web of Science Citations: 3. (08/02879-1)

FEDERSON, M.; GRAU, R.; MESQUITA, J. G.; TOON, E.. Lyapunov stability for measure differential equations and dynamic equations on time scales. Journal of Differential Equations, v. 267, n. 7, p. 4192-4223, . Web of Science Citations: 1. (13/22050-0)

BONOTTO, E. M.; FEDERSON, M.; SANTOS, F. L.. Dichotomies for generalized ordinary differential equations and applications. Journal of Differential Equations, v. 264, n. 5, p. 3131-3173, . Web of Science Citations: 0. (16/24711-1, 11/24027-0)

COLLEGARI, RODOLFO; FEDERSON, MARCIA; FRASSON, MIGUEL. LINEAR FDES IN THE FRAME OF GENERALIZED ODES: VARIATION-OF-CONSTANTS FORMULA. CZECHOSLOVAK MATHEMATICAL JOURNAL, v. 68, n. 4, p. 889-920, . Web of Science Citations: 1. (11/01316-6)

FEDERSON, M.; MAWHIN, J.; MESQUITA, C.. Existence of periodic solutions and bifurcation points for generalized ordinary differential equations. BULLETIN DES SCIENCES MATHEMATIQUES, v. 169, . Web of Science Citations: 1. (17/13795-2)

BONOTTO, E. M.; FEDERSON, M.; SANTOS, F. L.. Robustness of Exponential Dichotomies for Generalized Ordinary Differential Equations. Journal of Dynamics and Differential Equations, v. 32, n. 4, . Web of Science Citations: 0. (16/24711-1, 11/24027-0, 17/13795-2)

FEDERSON, MARCIA; MESQUITA, JAQUELINE G.; TOON, EDUARD. Lyapunov theorems for measure functional differential equations via Kurzweil-equations. Mathematische Nachrichten, v. 288, n. 13, p. 1487-1511, . Web of Science Citations: 1. (10/09139-3, 09/06259-0)

FEDERSON, M.; GRAU, R.; MESQUITA, J. G.; TOON, E.. Boundedness of solutions of measure differential equations and dynamic equations on time scales. Journal of Differential Equations, v. 263, n. 1, p. 26-56, . Web of Science Citations: 5. (13/22050-0)

BONOTTO, E. M.; BORTOLAN, M. C.; COLLEGARI, R.; CZAJA, R.. Semicontinuity of attractors for impulsive dynamical systems. Journal of Differential Equations, v. 261, n. 8, p. 4338-4367, . Web of Science Citations: 2. (14/20691-0, 13/23933-2, 14/25970-5)

BONOTTO, E. M.; BORTOLAN, M. C.; CARABALLO, T.; COLLEGARI, R.. Impulsive surfaces on dynamical systems. ACTA MATHEMATICA HUNGARICA, v. 150, n. 1, p. 209-216, . Web of Science Citations: 0. (14/20691-0, 13/23933-2)

BONOTTO, E. M.; BORTOLAN, M. C.; CARABALLO, T.; COLLEGARI, R.. Attractors for impulsive non-autonomous dynamical systems and their relations. Journal of Differential Equations, v. 262, n. 6, p. 3524-3550, . Web of Science Citations: 7. (14/20691-0, 14/25970-5)

FEDERSON, M.; FRASSON, M.; MESQUITA, J. G.; TACURI, P. H.. Measure Neutral Functional Differential Equations as Generalized ODEs. Journal of Dynamics and Differential Equations, v. 31, n. 1, p. 207-236, . Web of Science Citations: 0. (17/13795-2)

BONOTTO, EVERALDO M.; BORTOLAN, MATHEUS C.; CARABALLO, TOMAS; COLLEGARI, RODOLFO. Impulsive non-autonomous dynamical systems and impulsive cocycle attractors. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 40, n. 4, p. 1095-1113, . Web of Science Citations: 5. (14/20691-0, 13/23933-2, 14/25970-5)

FEDERSON, MARCIA; MESQUITA, JAQUELINE GODOY. A new continuous dependence result for impulsive retarded functional differential equations. CZECHOSLOVAK MATHEMATICAL JOURNAL, v. 66, n. 1, p. 1-12, . Web of Science Citations: 0. (08/02879-1)

FEDERSON, MARCIA; MESQUITA, JAQUELINE GODOY; SLAVIK, ANTONIN. Basic results for functional differential and dynamic equations involving impulses. Mathematische Nachrichten, v. 286, n. 2-3, p. 181-204, . Web of Science Citations: 33. (10/12673-1)

FEDERSON, M.; MESQUITA, J. G.. Averaging for retarded functional differential equations. Journal of Mathematical Analysis and Applications, v. 382, n. 1, p. 77-85, . Web of Science Citations: 6. (08/02879-1)

FEDERSON, M.; MESQUITA, J. G.. Non-periodic averaging principles for measure functional differential equations and functional dynamic equations on time scales involving impulses. Journal of Differential Equations, v. 255, n. 10, p. 3098-3126, . Web of Science Citations: 8. (10/12673-1, 10/09139-3)

AFONSO, S. M.; BONOTTO, E. M.; FEDERSON, M.; SCHWABIK, S.. Discontinuous local semiflows for Kurzweil equations leading to LaSalle's invariance principle for differential systems with impulses at variable times. Journal of Differential Equations, v. 250, n. 7, p. 2969-3001, . Web of Science Citations: 19. (08/04159-6, 08/02879-1)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MARQUES, Rafael dos Santos. Equações integrais no sentido da integral de Kurzweil e aplicações. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (13/22174-0

SANTOS, Fábio Lima. Dicotomias em equações diferenciais ordinárias generalizadas e aplicações. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (11/24027-0

COLLEGARI, Rodolfo. Equações diferenciais ordinárias generalizadas lineares e aplicações às equações diferenciais funcionais lineares. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (11/01316-6

AFONSO, Suzete Maria Silva. Equações diferenciais funcionais com retardamento e impulsos em tempo variável via equações diferenciais ordinárias generalizadas. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/04159-6

MONTEIRO, Giselle Antunes. Generalized linear differential equations in a Banach space: continuous dependence on parameters and applications. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (11/06392-2

MESQUITA, Jaqueline Godoy. Equações diferenciais funcionais em medida e equações dinâmicas funcionais impulsivas em escalas temporais. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/12673-1

TOON, Eduard. Equações diferenciais ordinárias generalizadas e aplicações às equações diferenciais clássicas. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (09/06259-0

FEDERSON, Márcia Cristina Anderson Braz. Formulas de substituição para as integrais de gauge. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (92/01452-4

SILVA, Marielle Aparecida. Teoria de oscilações para equações diferenciais em medida. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (15/12489-0

FURTADO, André Luiz. Sobre soluções periódicas de equações diferenciais com retardo e impulsos. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/00197-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: